Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and ArchiveĀ 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21769

Barbour, A D; Reinert, G (2004). Correction: Small worlds. Random Structures & Algorithms, 25(1):115.

[img]
Preview
Accepted Version
PDF
1MB

Other titles:Random Structures Algorithms\19 (2001), no. 1, 54-74; MR1848027
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2004
Deposited On:30 Mar 2010 08:27
Last Modified:16 Aug 2013 10:59
Publisher:Wiley-Blackwell
ISSN:1098-2418
Publisher DOI:10.1002/rsa.20028
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2069667
https://www.zora.uzh.ch/21993/
Citations:Google Scholarā„¢

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page